# SDR FDEA202105271411

- Difficulty date: May 27, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 68,280 hours, 24,223 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39546
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED LEADING EDGE COMPARTMENT DOUBLER STATION XOS 667 FOUND   CRACKED. RIGHT HAND WING FIXED LEADING EDGE COMPARTMENT CRACKED DOUBLER REMOVED AS   PER SRM 51-31-01 VOLUME II AND FABRICATED DOUBLER AS PER DOUGLAS DRAWING ARB3954   REVISION K. INSTALLED FABRICATED DOUBLER AT RIGHT HAND WING FIXED LEADING EDGE   COMPARTMENT AT STATION XOS 667 AS PER SRM 51-33-01 VOLUME II. REPAIR CLASSIFID AS   MAJOR PER GMM 6-2-100.
